# SDR CALA2017111004002

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 55,639 hours, 19,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE OVERWING LIGHT DOES NOT COME ON.  LEFT SIDE CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED THE  FWD RT OVERWING DOOR LIGHT.
